Zero-dispersion limit for integrable equations on the half-line with linearisable data

Kamvissis, S., Fokas, A. S. . Abstract and Applied Analysis 2004. 2004 (5) :361-370

Locate this article in:

Bibtex

@article{CIS-318575,
  Author = {Kamvissis, S. and Fokas, A. S.},
  Title = {Zero-dispersion limit for integrable equations on the half-line
with linearisable data},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {5},
  Year = {2004},
  Pages = {361--370},
  Keywords = {}
}

Similar articles